Header

UZH-Logo

Maintenance Infos

Constructions of a Brownian path with a given minimum


Bertoin, Jean; Pitman, Jim; de Chavez, Juan Ruiz (1999). Constructions of a Brownian path with a given minimum. Electronic Communications in Probability, 4:31-37.

Abstract

We construct a Brownian path conditioned on its minimum value over a fixed time interval by a simple transformation of a Brownian bridge.

Abstract

We construct a Brownian path conditioned on its minimum value over a fixed time interval by a simple transformation of a Brownian bridge.

Statistics

Citations

Dimensions.ai Metrics
10 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

65 downloads since deposited on 25 Jul 2013
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:9 July 1999
Deposited On:25 Jul 2013 06:48
Last Modified:30 Jul 2020 09:27
Publisher:Institute of Mathematical Statistics
ISSN:1083-589X
OA Status:Hybrid
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/ECP.v4-1003
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1703609
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1021.60060

Download

Hybrid Open Access

Download PDF  'Constructions of a Brownian path with a given minimum'.
Preview
Content: Published Version
Filetype: PDF
Size: 94kB
View at publisher
Filetype: Other (Coversheet Pages conversion from application/pdf to application/pdf)
Filetype: Other (Coversheet Pages conversion from application/pdf to application/pdf)